# SDR AWXA200600644

- Difficulty date: April 5, 2006
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 59,230 hours, 41,474 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654583312
- Condition: Cracked
- Location: Bs 190
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C19 CHECK DISCOVERED FLOOR WEB CRACK, 0.750 INCHES, AT BS 190, BL 31R, WL 207.  MAINTENANCE REMOVED CRACKED WEB AT BS 190, BL 31R, WL 207 IAW BOEING 737-300 SRM 53-10-51-2R8.  FABRICATED FLOOR WEB IAW BOEING 737-300 SRM 53-10-31-2R8 FIG 201.  INSTALLED FABRICATED FLOOR WEB AT BS 190, BL 31R, WL 207 IAW BOEING 737-300 SRM 53-10-51-2R8 FIG 201.
